The Annals of Applied Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Trailing the Dovetail Shuffle to its LairDave Bayer and Persi DiaconisVolume 2, Number 2 (1992)
Weak convergence and optimal scaling of random walk Metropolis algorithmsG. O. Roberts, A. Gelman, and W. R. GilksVolume 7, Number 1 (1997)
Affine processes and applications in financeD. Duffie, D. Filipović, and W. SchachermayerVolume 13, Number 3 (2003)
Logarithmic Sobolev inequalities for finite Markov chainsP. Diaconis and L. Saloff-CosteVolume 6, Number 3 (1996)
A New Class of Random Number GeneratorsGeorge Marsaglia and Arif ZamanVolume 1, Number 3 (1991)
  • ISSN: 1050-5164 (print), 2168-8737 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1991--
  • Access: Articles older than 3 years are open
  • Euclid URL: https://projecteuclid.org/aoap